# SDR 20001016SH007

- Difficulty date: September 18, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N21423
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887205
- System (JASC): 3233 · Landing Gear Actuator
- Part: Solenoid
- Part number: 484373
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT MADE GEAR UP LANDING AFTER ALTERNATE GEAR EXTENSION PROCEDURES FAILED TO EXTEND GEAR.  PILOT REPORTED HEARING GEAR HYD PUMP RUNNING AT ALL TIMES.  JUST PRIOR TO TOUCHDOWN, PILOT TURNED OFF MASTER POWER, AND GEAR ATTEMPTED TO EXTEND.  TWO DC POWER SOLENOIDS CONTROL PUMP DIRECTION (GEAR UP/GEAR DOWN).  FOUND ''UP'' SOLENOID HAD ARCED CONTACT, SENDING DC POWER TO ''UP'' DIRECTION OF HYD PUMP.  SUBMITTER SUSPECTED SOLENOID HAD STUCK, KEEPING GEAR RETRACTED.  SUBMITTER RECOMMENDED PERIODIC REPLACEMENT OF SOLENOIDS, PIPER PN 484-373, TO PRECLUDE POSSIBILITY OF GEAR UP LANDINGS.  (X)
